# SDR FDEA202212090133

- Difficulty date: December 9, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING LEADING EDGE SKIN AT SLAT TRACK #12 CUT OUT AFT OUTBOARD CORNER HAS A .400   IN. CRACK. (MARKED) INSTALLED DOUBLER AND FILLER REF SRM 57-40-02-2R FIGURE 201 REPAIR 7.
